# SDR SWAA2015072342145

- Difficulty date: July 7, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 57,564 hours, 33,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT CRACKED AROUND FASTENERS THAT ATTACH THE ACTUATOR FITTING.  REPAIRED NR 6 SLAT IAW SRM.
